# SDR SWAA043528

- Difficulty date: December 5, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N355SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25250
- Aircraft time: 45,089 hours, 40,973 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C34691
- Condition: Loose
- Location: Row 21 Abc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND BULLNOSE EMERGENCY EXIT LIGHT ASSEMBLY AT ROW 21 ABC, LOOSE.  SECURED LIGHT ASSEMBLY PER MM.
